# SDR DALA2025052003848

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 67,553 hours, 32,262 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHIP 3273 - DIV - TO GEG DUE TO F/CTL FLAPS LOCKED AND F/CTL FLAP SYS 2 FAULT ECAM WARNINGS BETWEEN 1-2 FLAP SETTING. CORRECTIVE ACTION: RESET WTB, FAULT CLEARED. OK TO CONTINUE. LATER IN MSP FOUND LEFT #3 FLAP ACTUATOR POPPED AND RIGHT #4 FLAP ACTUATOR WITH SIGNS OF LEAKAGE. REPLACED LEFT #3 FLAP ACTUATOR (6221CM). OPS CHECK GOOD. NO MORE LEAKS NOTED. (LP: 6974194)
